i have deloped a rash on the upper part of the lid of my eyes and in the inner corner, extending to directly under my eye on the lower protion. It will also swelll up so the my upper lid is impeding vision. Have not use any new cleanser or eye cream. Trying to find out what it could be. Cold packs makes it worse, warm packs soothe but doesn't go away, lowers swelling for a time.
From the symptoms it can be periocular dermatitis which can be caused due to an allergic reaction to the eye makeup or cosmetics on face. Discontinue applying all face creams including topical steroids, cosmetics and sunscreens. Wash the face with warm water alone while the rash is present. When it has cleared up, use a non-soap bar or liquid cleanser. Your doctor or dermatologist may also prescribe a course of oral antibiotics for six to twelve weeks. Normally tetracycline or one of its derivatives is recommended.
I would suggest you to get an examination done from a dermatologist and the diagnosis confirmed. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.